# SDR CALA2021042200511

- Difficulty date: April 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 59,537 hours, 26,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: R2 Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL IS CORROED AT FR68 PER HAECO LCQ NON ROUTINE 929244 2/38442 GENERATED BY V061680 REPAIRED R2 DOOR SILL FR68 IAW SRM 53-41-14-283-002 AND 53-41-14 -300-001 BY MECH V914232 INSP BY V061629
